MAUDE Adverse Event Report: RETRACTABLE TECHNOLOGIES, INC. VANISHPOINT; SYRINGE, ANTISTICK

RETRACTABLE TECHNOLOGIES, INC. VANISHPOINT; SYRINGE, ANTISTICK
Model Number 10311
Health Effect - Clinical Code Missed Dose (2561)
Date of Event 10/17/2020
Type of Reportable Event Malfunction
Event or Problem Description
A retractable (vanish point) 3ml syringe was used to draw up and administer meds to patient.When the nurse administered the meds (contact with skin) they spilled over and the patient did not receive dose.There were two separate events (2 different patients) that this happened.Syringe hit arm and retracted and spilled meds.

Brand Name
VANISHPOINT
Common Device Name
SYRINGE, ANTISTICK
Manufacturer (Section D)
RETRACTABLE TECHNOLOGIES, INC.
511 lobo ln
little elm TX 75068
MDR Report Key10913630
Report Number10913630
Device Sequence Number3170219
Product Code MEG
UDI-Device Identifier00613703103109
UDI-Public(01)00613703103109
Combination Product (Y/N)N
Initial Reporter StateTX
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 10/22/2020
Report Date (Section F) 10/22/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number10311
Device Catalogue Number10311
Device Lot NumberA93BA
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer11/27/2020
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date11/27/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Date Report Sent to FDA10/22/2020